PROGRAM Portugal | World Health Summit Regional Meeting | 2018

08:00	Registration & Welcome reception					
09:00 - 10:30	WS 01 Communicable Diseases vs Non Communicable diseases Sala Almedina (C2D)	WS 02 Circadian Biology and Personalized Medicine Sala Aeminium (C1A)	WS 04 Setting the basis for healthcare and innovation after armed conflict Sala Mondego (C2A)	WS 05 Biomedical Edu for a changing Sala Sofia (C2B)		
	Coffee break – 30 min					
11:00 - 12:30	WS 06 Lessons learned from HIV pandemic to reach the 90-90-90 goals Sala Sofia (C2B)	WS 07 Reducing Maternal and Child Mortality Sala Almedina (C2D)	WS 08 Global Health Security Sala Aeminium (C1A)	WS 09 Global Policies Development G Sala Mondego (
	Lunch break - 60 min					
13:30 - 15:00	KEY 01: OPENING SESSION Grande Auditório (Auditorium)					
15:00 - 16:30	WS 10 Infectious Diseases and Climate Change Sala Sofia (C2B)	WS 11 Shaping Urban Environments for more Equitable and Healthier Places Sala Mondego (C2A)	WS 12 Digital Medicine Sala Aeminium (C1A)	WS 13 How to change to include Glob Sala Almedina (
	Coffee break - 30 min					
17:00 - 18:30	KEY 02: THE ROLE OF DIPLOMACY IN GLOBAL HEALTH POLITICS – HEALTH MINISTE Grande Auditório (Auditorium)					
19:30 - 22:30	Dinner & Regional Meeting Night (only by invitation) OLD CHURCH					
	Managing Infectious Diseases	Governance for Health Equity	Opportunities and Challenges in	Biomedical Ec		

in Low and Middle Income Countries

KEY - Keynote Session | WS - Workshop | PD - Panel Discussion

in Low and Middle Income Countries



cation Norld

to Implement Sustainable . Goals (SDGs) (C2A)

the curricula al Health [2D]

* PD 01 "Saudi Ki Nô Rikesa" Sala Aeminium (C1A)

RS OF CPLP

Biomedical Education for a changing World

translating Innovation into Healthcare

Satelite Event

PROGRAM Portugal | World Health Summit Regional Meeting | 2018

08:30	Registration				
09:00 - 10:30	WS 14 Reverting the dissemination of Malaria and Neglected Tropical Diseases Sala Almedina (C2D)	WS 15 Migrants and Health Sala Mondego (C2A)	WS 16 Access to Vaccines to protect Life Sala Sofia (C2B)	PD 02 The role of Heal Sala Aeminium (0	
	Coffee break - 30 min				
11:30 - 12:30	KEY 03: INVESTING IN WOMEN HEALTH: ADDRESSING THE CHALLENGES OF DEVELOP Grande Auditório (Auditorium)				
	Lunch break - 90 min START 伊UP	WS 03 Education towards Human Rights Sala Sofia (C2B)			
14:00 - 15:30	WS 17 Networking the networks: Maximising impact by strengthening collaboration, capacity and quality of clinical research in sub-Saharan Africa Sala Almedina (C2D)	WS 18 Access to Healthcare: Inequalities in a Global World Sala Mondego (C2A)	WS 19 Translational and Sustainable Innovation Sala Aeminium (C1A)	WS 20 Training and Empo sionals in Low and Sala Sofia (C2B)	
15.70 17.00					

15:30 - 17:00 KEY 04: CLOSING CEREMONY Grande Auditório (Auditorium)

17:00

Sunset & Regional Tasting

Managing Infectious Diseases in Low and Middle Income Countries Governance for Health Equity in Low and Middle Income Countries

Opportunities and Challenges in translating Innovation into Healthcare a changing World



alth Professionals in the integrated response to the Citizen (C1A)

ΡΜΕΝΤ

powerment of Health Profes nd Middle Income Countri

WS 21 How to improve access to care for diabetic patients: Portugal and Africa approaches Sala Inês de Castro (C1E)

Satelite Event